I also been having alot of pain on that side my ear hurts my mouth and also been with a headache for 3 days now. I just started my amoxicillin today when will the pain ease up alittle
6 Feb 2012
Hi Jamie, I currently have an abcess and that is exactly what I'm taking, so yes it does. Good Luck, I hope your tooth gets better that can be a very dangerous situation. The infection can travel to your brain so please see a dentist as soon as possible. -K P.S. It will take a few days of taking the antibiotics for your pain to subside but it will don't worry. Try advil in the mean time.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4 answers • 25 Aug 2009
... 500gms.orally, how many days the drug well effect?
1 answer • 2 Oct 2009
1 answer • 28 Nov 2009
I had a bad abscess which gave me headaches, eye aches, ear aches, swollen lymph nodes, pain to my jaw and neck and trismus low grade fevers. Had to ...
2 answers • 20 Jun 2011